Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 430, NWS Norman, OK

June 17, 20237 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 17, 2023, 11:22 PM CDT for 7 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2023, 11:22 PM CDT (04:22 UTC)
Expired
Jun 18, 2023, 12:00 AM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Caddo County, OK, Comanche County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 8:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

713 
WUUS54 KOUN 180422
SVROUN
OKC015-031-055-057-065-075-149-180500-
/O.NEW.KOUN.SV.W.0430.230618T0422Z-230618T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1122 PM CDT Sat Jun 17 2023

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Washita County in western Oklahoma...
  Northwestern Comanche County in southwestern Oklahoma...
  Northwestern Caddo County in southwestern Oklahoma...
  Northern Jackson County in southwestern Oklahoma...
  Kiowa County in southwestern Oklahoma...
  Central Harmon County in southwestern Oklahoma...
  Greer County in southwestern Oklahoma...

* Until midnight CDT.

* At 1122 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles east of Bessie to 5 miles southwest of
  Hobart to 7 miles east of Vinson, moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Hobart, Mangum, Cordell, Hollis, Granite, Burns Flat, Carnegie,
  Sentinel, Blair, Mountain View, Dill City, Corn, Lone Wolf,
  Mountain Park, Eakly, Roosevelt, Gotebo, Bessie, Martha, and Rocky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3490 10000 3511 9928 3546 9914 3547 9837
      3468 9877 3467 10000
TIME...MOT...LOC 0422Z 294DEG 38KT 3539 9891 3496 9915 3487 9973 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Mahale
1 follow-up statement
698 
WWUS54 KOUN 180445
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1145 PM CDT Sat Jun 17 2023

OKC015-031-055-057-065-075-149-180500-
/O.CON.KOUN.SV.W.0430.000000T0000Z-230618T0500Z/
Washita OK-Comanche OK-Caddo OK-Jackson OK-Kiowa OK-Harmon OK-
Greer OK-
1145 PM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN WASHITA...NORTHWESTERN COMANCHE...WEST CENTRAL
CADDO...NORTHERN JACKSON...KIOWA...CENTRAL HARMON AND GREER
COUNTIES...

At 1145 PM CDT, severe thunderstorms were located along a line
extending from near Carnegie to near Cooperton to 7 miles south of
Vinson, moving southeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hobart, Mangum, Hollis, Granite, Carnegie, Blair, Mountain View, Lone
Wolf, Mountain Park, Roosevelt, Gotebo, Martha, Rocky, Gould,
Friendship, Cooperton, Tom Steed Reservoir, Vinson, Cloud Chief, and
Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3490 10000 3511 9928 3532 9870 3528 9847
      3468 9877 3467 10000
TIME...MOT...LOC 0445Z 293DEG 38KT 3512 9865 3487 9890 3480 9987 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:56 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 17, 6:56 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
656 PM CDT Sat Jun 17 2023

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 236 PM CDT Sat Jun 17 2023

Severe weather, including the potential for significant hail and
wind, will occur later this afternoon through tonight. There is
also a risk for tornadoes as the low-level jet strengthens this
evening. Water vapor imagery indicates an intense shortwave
trough associated with anomalous mid-level flow (~60 to 65 knot
500 mb) moving across Colorado early this afternoon. At the
surface, a diffuse boundary/effective warm front is slowly
advancing northward across Oklahoma and a dryline is tightening
across the Texas panhandle.

There will be three synoptic to mesoscale zones for severe
convective development as this shortwave trough approaches the
Southern Plains:

1) Ascent downstream from this trough is resulting in severe
convection developing across the High Plains of Colorado. These
thunderstorms will grow upscale into a mesoscale convective system
(MCS) that will advance southeastward across southwest Kansas and
eventually into northwest Oklahoma by mid-evening.

2) The effective warm front/retreating boundary ahead of the MCS
will be an additional focus for convection. Convective inhibition
is forecast to sufficiently weaken for discrete/supercellular
convection ahead of the MCS--most likely across northwest
Oklahoma. This may occur as early as 5 PM. Overtime, the MCS
should overtake the discrete convection as it approaches from the
northwest.

3) A dryline across the eastern Texas panhandle will be a third
focus for convection. A ~60 knot mid-level jet associated with the
shortwave trough will impinge on the dryline by mid to late
afternoon. Mid-level ascent combined with the dryline circulation
will likely be sufficient for isolated to scattered convection
along the dryline. These thunderstorms would move into western
north Texas and southwest Oklahoma and may also grow upscale into
a complex that would track near the Red River.

Initially, with any discrete convection across northwest Oklahoma
and western north Texas/south west Oklahoma, the primary hazard
will be large, potentially significant hail given the magnitude of
cloud layer shear (~80 to 90 knots) that is primarily in the
zonal direction (west to east).

As the MCS advances southeastward and convection consolidates,
damaging wind gusts will become the primary hazard; however, large
hail will remain a hazard with any embedded, locally intense
updrafts. In addition, with a strengthening low-level jet, there
will be a tornado risk with any embedded supercellular
structures/QLCS mesovortices (LCLs should also lower during the
evening).

Finally, heavy rainfall will occur with the most intense
thunderstorms. Any urban areas or locations with training
thunderstorms will have the potential for flooding.

The complex of thunderstorms is expected to exit southeast
Oklahoma by early Sunday morning. In the system's wake, a dry
Father's Day is expected with seasonable temperatures and abundant
sunshine.

Mahale

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 236 PM CDT Sat Jun 17 2023

For early next week, a ~595 dam mid-level ridge is progged to
expand northward into the Southern Plains with Oklahoma and north
Texas being on the northern periphery of its influence. The
attendant low-level thermal ridge will also expand northward with
850 mb temperatures rising to ~30 deg C across western north Texas
by Tuesday.

As a result, hot conditions will develop with temperatures ranging
from the low 90s across northeast Oklahoma to the mid 100s deg F
across western north Texas for Monday through Wednesday.
Confidence on the heat is high as even the 25th percentile of NBM
probabilistic guidance has highs near 100 deg F in Wichita Falls
on Tuesday.

Deterministic and ensemble guidance does indicate the ridge may
shift back to the southwest as a closed-low develops across the
eastern U.S. toward the latter half of the week. As a result, the
temperature forecast lowers slightly with an added chance for
showers and thunderstorms with northwest flow aloft.

Mahale

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Sat Jun 17 2023

Watching two main areas of strong to severe thunderstorms
early this evening. Storms across parts of northern and western
Texas may remain far enough south to mainly impact only the SPS
terminal through the evening. However, a more consolidated area
of storms is expected to move across at least the northern half
of Oklahoma. VFR conditions are expected in the pre storm
environment, but as storms potential move across terminal sites
later this evening and overnight, IFR visibility is expected along
with rather strong and erratic winds. Hail will also be a concern
with storms, especially through about 4-5Z.

It is possible that gusty easterly winds will occur after the
storms move east later tonight, especially across the
PNC/SWO/OKC/OUN sites. A northerly wind is expected during at
least the first part of Sunday with residual clouds decreasing.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  84  65  93 /  80  10   0   0
Hobart OK         62  90  64  99 /  50   0   0   0
Wichita Falls TX  67  95  67 103 /  50   0   0   0
Gage OK           58  88  62  98 /  60   0   0   0
Ponca City OK     63  84  63  92 /  80  20   0   0
Durant OK         68  90  67  96 /  70  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...06
Hazardous weather outlook, Jun 17, 4:48 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
448 PM CDT Sat Jun 17 2023

OKZ004>048-050>052-TXZ083>090-182200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
448 PM CDT Sat Jun 17 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Thunderstorms will move into western Oklahoma and north Texas
from the Texas panhandle and into northwest Oklahoma from Kansas
this evening.

Initially, thunderstorms will be more discrete across western
Oklahoma and north Texas and will pose a risk of very large hail,
damaging winds, and a couple of tornadoes through early this
evening.

As the complex of storms from Kansas merges with these
thunderstorms, very strong damaging wind gusts, embedded
tornadoes, and heavy rainfall will become the primary hazards.

All this activity is expected to shift east of the area very late
tonight into early Sunday morning.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
should prepare for severe weather operations tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Heat...
Heat index values from 100 to 110 degrees are forecast Monday
through Wednesday of next week.

.Thunderstorms...
Thunderstorm chances return to parts of northern and western
Oklahoma Thursday and Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, Jun 17, 10:29 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1029 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     Tstm Wnd Gst     2 SSW Vance Air Force B 36.32N 97.92W
06/17/2023  M64 MPH          Garfield           OK   AWOS

            AWOS station KEND Enid Vance AFB.

&&

MAD
Local storm report, Jun 17, 10:30 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1030 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Tstm Wnd Gst     1 NNW Watonga           35.87N 98.42W
06/17/2023  M58 MPH          Blaine             OK   AWOS

            AWOS station KJWG Watonga.

&&

MAD
Local storm report, Jun 17, 10:32 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1032 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Tstm Wnd Dmg     Sharon                  36.28N 99.34W
06/17/2023                   Woodward           OK   Public

            Social media video - Damage to tree limbs.
            Time estimated.

&&
Local storm report, Jun 17, 10:40 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1040 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Tstm Wnd Gst     4 NNW Lebanon           34.04N 96.94W
06/17/2023  M63 MPH          Marshall           OK   Mesonet

            Mesonet station MADI Madill.

&&

MAD
Local storm report, Jun 17, 10:42 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1042 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     Tstm Wnd Gst     3 SE Breckenridge       36.41N 97.69W
06/17/2023  M73 MPH          Garfield           OK   Mesonet

            Mesonet station BREC Breckinridge.

&&

MAD
Local storm report, Jun 17, 11:18 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1118 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     Tstm Wnd Gst     2 WNW Warr Acres        35.53N 97.65W
06/17/2023  M59 MPH          Oklahoma           OK   ASOS

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:24 PM CDTTornado WarningOUNEllis, Harper51 min
Jun 17, 7:26 PM CDTSpecial Weather StatementOUNRoger Mills34 min
Jun 17, 7:32 PM CDTSpecial Weather StatementOUNJackson28 min
Jun 17, 7:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills38 min
Jun 17, 7:44 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman46 min
Jun 17, 8:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward41 min
Jun 17, 8:05 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward40 min
Jun 17, 8:07 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman38 min
Jun 17, 8:09 PM CDTTornado WarningOUNHarper, Woodward25 min
Jun 17, 8:25 PM CDTSevere Thunderstorm WarningOUNTillman35 min
Jun 17, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarper, Woods, Woodward46 min
Jun 17, 8:31 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills, Woodward44 min
Jun 17, 8:32 PM CDTTornado WarningOUNCotton16 min
Jun 17, 8:39 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman2 hr
Jun 17, 8:44 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens46 min
Jun 17, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward44 min
Jun 17, 9:10 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens50 min
Jun 17, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Blaine, Custer, Dewey, Ellis, Roger Mills and 1 more49 min
Jun 17, 9:12 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens2 hr
Jun 17, 9:17 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward43 min
Jun 17, 9:30 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major and 1 more45 min
Jun 17, 9:33 PM CDTSpecial Weather StatementOUNBryan27 min
Jun 17, 9:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love48 min
Jun 17, 9:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more40 min
Jun 17, 9:56 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita49 min
Jun 17, 10:09 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble51 min
Jun 17, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more61 min
Jun 17, 10:19 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Cleveland, Garfield, Grady and 7 more41 min
Jun 17, 10:21 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Johnston, Murray, Pontotoc3 hr
Jun 17, 10:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Dewey, Roger Mills, Washita49 min
Jun 17, 10:41 PM CDTTornado WarningOUNGarfield, Logan, Noble, Payne22 min
Jun 17, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 4 more38 min
Jun 17, 10:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay, Logan, Noble, Payne50 min
Jun 17, 10:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Coal47 min
Jun 17, 10:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita46 min
Jun 17, 11:11 PM CDTSevere Thunderstorm WarningOUNCuster, Washita34 min
Jun 17, 11:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Noble, Payne, Pottawatomie, Seminole51 min
Jun 17, 11:26 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Lincoln, McClain, Murray, Oklahoma and 3 more49 min
Jun 17, 11:28 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston2 hr
Jun 17, 11:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne20 min
Jun 17, 11:46 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Kiowa, Washita3 hr
Jun 17, 11:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Harmon, Jackson, Kiowa38 min
Jun 18, 12:12 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole14 min
Jun 18, 12:22 AM CDTSpecial Weather StatementOUNGrady23 min
Jun 18, 12:26 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa49 min
Jun 18, 12:47 AM CDTSpecial Weather StatementOUNGarvin, McClain28 min
Jun 18, 12:58 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 18, 1:06 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie39 min
Jun 18, 1:34 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole26 min
Jun 18, 2:30 AM CDTSpecial Weather StatementOUNGrady30 min
Jun 18, 2:31 AM CDTSpecial Weather StatementOUNJefferson29 min
Jun 18, 2:43 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain19 min
Jun 18, 2:45 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love18 min
Jun 18, 3:36 AM CDTSpecial Weather StatementOUNLove24 min
Jun 18, 3:50 AM CDTSpecial Weather StatementOUNGarvin25 min
Jun 18, 4:01 AM CDTSpecial Weather StatementOUNMarshall29 min
Jun 18, 4:06 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall24 min
Jun 18, 4:14 AM CDTSpecial Weather StatementOUNGarvin31 min
Jun 18, 4:31 AM CDTSpecial Weather StatementOUNCarter29 min
Jun 18, 4:40 AM CDTSevere Thunderstorm WarningOUNCarter35 min
Jun 18, 4:50 AM CDTSpecial Weather StatementOUNCoal, Pontotoc25 min
Jun 18, 5:13 AM CDTSpecial Weather StatementOUNMarshall32 min
Jun 18, 5:20 AM CDTSpecial Weather StatementOUNBryan25 min
Jun 18, 5:24 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall13 min
Jun 18, 2:44 PM CDTHeat AdvisoryOUNCotton, Jefferson, Love, Tillman30 hr
Jun 18, 2:44 PM CDTHeat AdvisoryOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 32 more54 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.